Vol. 11, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A tropical approach to nonarchimedean Arakelov geometry

Walter Gubler and Klaus Künnemann

Vol. 11 (2017), No. 1, 77–180
Abstract

Chambert-Loir and Ducros have recently introduced a theory of real valued differential forms and currents on Berkovich spaces. In analogy to the theory of forms with logarithmic singularities, we enlarge the space of differential forms by so called δ-forms on the nonarchimedean analytification of an algebraic variety. This extension is based on an intersection theory for tropical cycles with smooth weights. We prove a generalization of the Poincaré–Lelong formula which allows us to represent the first Chern current of a formally metrized line bundle by a δ-form. We introduce the associated Monge–Ampère measure μ as a wedge-power of this first Chern δ-form and we show that μ is equal to the corresponding Chambert-Loir measure. The -product of Green currents is a crucial ingredient in the construction of the arithmetic intersection product. Using the formalism of δ-forms, we obtain a nonarchimedean analogue at least in the case of divisors. We use it to compute nonarchimedean local heights of proper varieties.

Keywords
differential forms on Berkovich spaces, Chambert-Loir measures, tropical intersection theory, nonarchimedean Arakelov theory
Mathematical Subject Classification 2010
Primary: 14G40
Secondary: 14G22, 14T05, 32P05
Milestones
Received: 19 October 2015
Revised: 13 September 2016
Accepted: 13 November 2016
Published: 23 January 2017
Authors
Walter Gubler
Fakultät für Mathematik
Universität Regensburg
Universitätsstraße 31
D-93040 Regensburg
Germany
Klaus Künnemann
Fakultät für Mathematik
Universität Regensburg
Universitätsstraße 31
D-93040 Regensburg
Germany